# SDR RAIA201812100004

- Difficulty date: December 10, 2018
- Submitted: January 6, 2019
- Operation: Air carrier
- Aircraft: N847HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145857
- Aircraft time: 26,957 hours, 24,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT GUSSET FROM FRAMES 19-23 ARE CORRODED.  REMOVED AND REPLACED LT GUSSET FROM FRAMES 19-23.
